Alert archive / West Virginia / Flash Flood Watches in 2011
Flash Flood Watch 13, NWS Charleston, WV
NWS Charleston, WV issued this flash flood watch at Aug 6, 2011, 11:38 AM EDT for Gallia County, Meigs County, Ohio; 5 counties in West Virginia. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Aug 6, 2011, 11:38 AM EDT (15:38 UTC)
- Expired
- Aug 6, 2011, 9:43 PM EDT
- In force
- 10 hr
- Issued by
- NWS Charleston, WV
- Flood severity
- None
Counties Gallia County, OH, Meigs County, OH, Jackson County, WV, Mason County, WV, Putnam County, WV, Wirt County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 65 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
179 WGUS61 KRLX 061538 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 1138 AM EDT SAT AUG 6 2011 OHZ085-086-WVZ007>009-014-017-062345- /O.NEW.KRLX.FF.A.0013.110806T1538Z-110807T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MEIGS-GALLIA-MASON-JACKSON WV-WOOD-PUTNAM-WIRT- INCLUDING THE CITIES OF...POMEROY...GALLIPOLIS...POINT PLEASANT... NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA... TEAYS VALLEY...HURRICANE...ELIZABETH 1138 AM EDT SAT AUG 6 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST OHIO AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST OHIO... GALLIA AND MEIGS. IN WEST VIRGINIA...JACKSON WV...MASON... PUTNAM...WIRT AND WOOD. * UNTIL 11 PM EDT THIS EVENING * RAIN GAGES REPORTED 1.5 TO 3.5 INCHES OF RAINFALL OVER PORTIONS OF THE WATCH AREA THIS MORNING. ADDITIONAL ROUNDS OF MODERATE TO HEAVY RAIN ARE EXPECTED THIS AFTERNOON AND EVENING LEADING TO FLASH FLOODING. * SMALL STREAMS AND CREEKS COULD BECOME OUT OF THEIR BANKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
2 follow-up statements
645 WGUS61 KRLX 061840 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 240 PM EDT SAT AUG 6 2011 OHZ085-086-WVZ007>009-014-017-070245- /O.CON.KRLX.FF.A.0013.000000T0000Z-110807T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MEIGS-GALLIA-MASON-JACKSON WV-WOOD-PUTNAM-WIRT- INCLUDING THE CITIES OF...POMEROY...GALLIPOLIS...POINT PLEASANT... NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA... TEAYS VALLEY...HURRICANE...ELIZABETH 240 PM EDT SAT AUG 6 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST OHIO AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST OHIO...GALLIA AND MEIGS. IN WEST VIRGINIA...JACKSON WV...MASON...PUTNAM...WIRT AND WOOD. * UNTIL 11 PM EDT THIS EVENING * RAIN GAGES REPORTED 1.5 TO 3.5 INCHES OF RAINFALL OVER PORTIONS OF THE WATCH AREA THIS MORNING. ADDITIONAL ROUNDS OF MODERATE TO HEAVY RAIN ARE EXPECTED THIS AFTERNOON AND EVENING LEADING TO FLASH FLOODING. * SMALL STREAMS AND CREEKS COULD BECOME OUT OF THEIR BANKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
307 WGUS61 KRLX 070143 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 943 PM EDT SAT AUG 6 2011 OHZ085-086-WVZ007>009-014-017-070245- /O.CAN.KRLX.FF.A.0013.000000T0000Z-110807T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MEIGS-GALLIA-MASON-JACKSON WV-WOOD-PUTNAM-WIRT- INCLUDING THE CITIES OF...POMEROY...GALLIPOLIS...POINT PLEASANT... NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA... TEAYS VALLEY...HURRICANE...ELIZABETH 943 PM EDT SAT AUG 6 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST OHIO AND WEST VIRGINIA HAS BEEN CANCELLED. HEAVY RAIN HAS MOVED OUT OF THE REGION AND IS NOT EXPECTED THIS EVENING. RESIDENTS SHOULD STILL STAY TUNED TO THE WEATHER...AS ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS POSSIBLE SUNDAY MORNING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Aug 6, 7:05 AM EDT, 4 hours 33 minutes earlier.
Area forecast discussion, Aug 6, 7:05 AM EDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 705 AM EDT SAT AUG 6 2011 .SYNOPSIS... MOIST ATMOSPHERE AND UPPER DISTURBANCES CAUSE SHOWERS AND THUNDERSTORMS TODAY THROUGH TONIGHT. PATTERN REMAINS UNSETTLED WITH PASSING UPPER DISTURBANCES AND MEANDERING FRONT THROUGH MIDWEEK. && .NEAR TERM /THROUGH TONIGHT/... 7AM UPDATE...AS EXPECTED...NOCTURNAL CONVECTION HAS DEVELOPED DURING THE PREDAWN HOURS ASSOCIATED WITH SHORTWAVE AND POOLING OF HIGH 1000-500MB RELATIVE HUMIDITY /AND PRECIPITABLE WATER TO 2.25 INCHES/. MADE MINOR TWEAKS TO POPS BASED ON RADAR TRENDS...OTHERWISE FORECAST REMAINS ON TRACK. VERY MOIST ATMOSPHERE TODAY...WITH PRECIPITABLE WATER IN EXCESS OF TWO INCHES. RAW MODEL QPF IS IN DISARRAY...AND SO I USED CONSENSUS OF VORTICITY LOBES AND 1000-500MB RH MAXES TO PLACE INDIVIDUAL WAVES. IT APPEARS FIRST VORTICITY AXIS WILL BE COMING THROUGH FAIRLY EARLY TODAY...THUS I EXPECT TWO BATCHES OF ACTIVITY...THE FIRST WITH THE VORTICITY AXIS AND THE SECOND WITH DIURNAL HEATING DURING THE DAY. MOIST ADIABATIC SOUNDINGS WILL YIELD VERY EFFICIENT AND LOCALLY HEAVY RAINFALL WITH THE SHOWERS AND THUNDERSTORMS TODAY...THOUGH MOST OF THE AREA CAN ALSO HANDLE IT BECAUSE OF RECENT DRY PATTERN. THAT BEING SAID...WILL HAVE TO CLOSELY MONITOR IN CASE OF TRAINING CELLS...AND ANY DUMPER COULD CAUSE STREET AND CREEK PROBLEMS. FRONTAL BOUNDARY MAKES TEMPORARY PUSH THROUGH THE AREA TONIGHT...AND THE 2-PLUS INCHES PRECIPITABLE WATER AIR MASS WILL SHIFT SOUTH AND EAST. AS THE BOUNDARY COMES THROUGH...SHOWERS AND THUNDERSTORMS WILL STILL BE LIKELY THIS EVENING. MODEL GUIDANCE HAS BEEN TOO COOL WITH HIGH TEMPERATURES THE PAST FEW DAYS...EVEN THE MAV WHICH IS USUALLY THE WARMEST. HOWEVER...WITH EXPECTED CONVECTIVE ACTIVITY AND VERY MOIST ATMOSPHERE IN GENERAL...I DO FEEL MAV GUIDANCE IS MUCH TOO WARM FOR TODAY AND WILL INSTEAD OPT FOR A BLEND WITH OTHER MODELS. WITH ABUNDANT LOW LEVEL MOISTURE TONIGHT...STAYED ON THE WARM SIDE FOR LOWS TONIGHT...USING A MET/NAM BLEND. && .SHORT TERM /SUNDAY THROUGH MONDAY/... PATTERN GENERALLY REMAINS UNSETTLED THROUGH MID WEEK AS A SERIES OF SHORT WAVES/COOL FRONTS MOVE ACROSS OUR AREA IN A WEST TO NORTHWEST FLOW ALOFT. THIS PATTERN WILL ALSO RESULT IN A SLOW COOLING TREND WITH LESS OPPRESSIVE HUMIDITIES. MODELS ACTUALLY IN REASONABLE AGREEMENT WITH TIMING AND STRENGTH OF THESE SYSTEMS. ONE WEAK SHORT WAVE OVER OUR WESTERN AREAS FIRST THING SUNDAY MORNING WILL CONTINUE TO PROGRESS ACROSS THE AREA DURING SUNDAY...WHILE THE SURFACE FRONT FALLS APART. THE SHORT WAVE WILL BE STRONG ENOUGH TO BRING IN DRIER AIR ALOFT BEHIND IT AND CARRY CONVECTION EASTWARD WITH IT. EXPECT CONVECTION TO EXIT THE AREA BY SUNDAY EVENING...ALTHOUGH THE SURFACE AIRMASS WILL STILL REMAIN ON THE WARM AND HUMID SIDE SUNDAY AND SUNDAY NIGHT. NEXT SHORT WAVE AND COOL FRONT ALREADY APPROACHES BY MONDAY MORNING...AND PROGRESSES ACROSS THE AREA DURING MONDAY. DEEPER MOISTURE IS SLOW TO RETURN AHEAD OF THIS SYSTEM...SO LOW POPS ARE IN ORDER FOR MONDAY WITH THE FRONT. TEMPS WILL BE MOSTLY IN THE 80S. THE FRONT STALLS TO OUR SOUTH BY MONDAY NIGHT AND BEGINS TO MEANDER BACK AND FORTH...AS A SERIES OF ADDITIONAL SHORT WAVES ALLOW DEEPER MOISTURE TO PULL BACK NORTH AND INCREASE CHANCES FOR CONVECTION TUESDAY AND TUESDAY NIGHT. TEMPS WILL BE COOLER TUESDAY PER MODEL GUIDANCE. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... FLOW ALOFT WILL REMAIN ACTIVE OVER THE NORTHERN GREAT LAKES...AND WILL KEEP THE HIGHER HEIGHTS WELL SOUTH. ANOTHER COOL FRONT AND UPPER LEVEL WEAK WAVE IS SLATED FOR MID WEEK WITH HIGH PRESSURE FOLLOWING FOR THE END OF THE WEEK. TEMPERATURES REMAIN NEAR NORMAL FOR THIS TIME OF YEAR...CONTINUING THE NEEDED BREAK FROM THE HEAT OVER THE FEW WEEKS. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... UPPER DISTURBANCE WILL SWING AXIS OF SHOWERS AND EMBEDDED THUNDER FROM ALONG/JUST EAST OF OHIO RIVER AT 12Z...TO THE APPALACHIAN SPINE BY 16Z-17Z. MVFR/BRIEF IFR WITH THE LINE...OTHERWISE VFR TODAY. LATER THIS AFTERNOON INTO EVENING...EXPECTING SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA...SHIFTING SOUTHEAST WITH TIME. UNCERTAINTY TO AMOUNT OF CLOUDS OVERNIGHT...BUT EXPECTING AT LEAST SOME VALLEY FOG INCLUDING POSSIBLE IFR OR WORSE VIS. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SUNDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: UNCERTAIN TIMING OF THUNDERSTORM CLUSTERS TODAY. WILL HAVE TO WATCH FOR LOW STRATUS AND FOG OVERNIGHT TONIGHT...ESPECIALLY FOR AREAS THAT RECEIVE A GOOD AMOUNT OF RAINFALL. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 11 12 13 14 15 16 17 18 19 20 21 22 EDT 1HRLY 07 08 09 10 11 12 13 14 15 16 17 18 CRW CONSISTENCY M M H M H H H H H H H M HTS CONSISTENCY L L M H H H H H H H H H BKW CONSISTENCY M M M M M M H H M M M M EKN CONSISTENCY L L L L M M M H M M M M PKB CONSISTENCY L L M H H H M M H M M M CKB CONSISTENCY M M M M M M M H H M M M AFTER 12Z SUNDAY... IFR OR WORSE FOG EXPECTED FOR MOST VALLEYS DURING PREDAWN HOURS MONDAY MORNING. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...MDP/JMV NEAR TERM...MDP SHORT TERM...26 LONG TERM...26 AVIATION...MDP
Hazardous weather outlook, Aug 6, 9:08 AM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 908 AM EDT SAT AUG 6 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-071315- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 908 AM EDT SAT AUG 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 6, 9:57 AM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
957 AM EDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM FLASH FLOOD 3 NE POMEROY 39.06N 81.99W
08/06/2011 MEIGS OH LAW ENFORCEMENT
COUNTY ROAD 7A IS CLOSED AT FOREST RUN NEAR THE CITY OF
FIVE POINT. A NEARBY CREEK CAME OUT OF ITS BANKS.
&&
EVENT NUMBER RLX1100811
JEESpecial weather statement, Aug 6, 10:09 AM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1009 AM EDT SAT AUG 6 2011
WVZ008>010-017-019-061500-
JACKSON WV-PLEASANTS WV-RITCHIE WV-WIRT WV-WOOD WV-
1009 AM EDT SAT AUG 6 2011
...NUMEROUS SHOWERS WILL MOVE ALONG A LINE FROM JACKSON
COUNTY...NORTHEAST THROUGH RITCHIE AND PLEASANTS COUNTIES THROUGH AT
LEAST 11 AM. THESE SHOWERS WILL AFFECT NORTHERN JACKSON...NORTHERN
RITCHIE...PLEASANTS...SOUTHERN WOOD AND WIRT COUNTIES...
AT 958 AM EDT...NUMEROUS SHOWERS WERE MOVING NORTHEAST OVER THE SAME
AREA AT NEAR 20 MPH.
REPETITIVE MODERATE TO HEAVY RAIN OVER THE SAME AREAS WILL WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
THESE SHOWERS WILL BE NEAR ROCKPORT AROUND 1010 AM...PEEWEE AROUND
1015 AM...MORRISTOWN...AND MINERALWELLS AROUND 1020 AM...DAVISVILLE
AROUND 1025 AM...PALESTINE...AND ELIZABETH AROUND 1030 AM AND
GREENCASTLE AROUND 1035 AM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3942 8107 3924 8092 3887 8162 3884 8183
3893 8179 3893 8176 3896 8178 3911 8171
08Special weather statement, Aug 6, 10:19 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1019 AM EDT SAT AUG 6 2011
WVZ015-061515-
KANAWHA WV-
1019 AM EDT SAT AUG 6 2011
...A SHOWER WITH VERY HEAVY RAIN WILL AFFECT NORTHERN KANAWHA
COUNTY...
AT 1012 AM EDT...A SHOWER WITH VERY HEAVY RAIN WAS LOCATED 7
MILES WEST OF CHARLESTON...MOVING NORTHEAST AT 20 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS SHOWER WILL BE NEAR CHARLESTON AROUND 1030 AM...COAL FORK AROUND
1045 AM AND PINCH AROUND 1055 AM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3857 8151 3832 8131 3822 8176 3823 8178
3829 8181 3831 8181 3832 8183 3838 8187
08The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 10:09 AM EDT | Special Weather Statement | RLX | Pleasants, Ritchie, Wirt | 51 min |
| Aug 6, 10:19 AM EDT | Special Weather Statement | RLX | Kanawha | 56 min |
Nearby
Flash Flood Watches in West Virginia, 2011Flash Flood Watches in Ohio, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.